# SDR DXTA2012011604845

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 3,228 hours, 2,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT NOTICED OIL ODOR.  ODOR DISSIPATED AND REOCCURED 20 MINUTES LATER.  MOST NOTABLE FROM COCKPIT SIDE WEMACS.  LESSER ODOR IN CABIN, 15 MINUTES LATER ODOR DISSIPATED ONLY TO REOCCUR UPON LANDING.  RAN BOTH ENGINE ON GROUND WITH ACM IN THE OFF POSITION AND NO ODOR WAS NOTED IN CABIN OR COCKPIT.  RAN ENGINES AND APU, NO ODOR NOTED.  INSPECTED ENGINE INLETS EXHAUSTS AND DIFUSERS.  NO OIL RESIDUE NOTED.  INSPECTED APU INLET, EXHAUST DRAIN TUBES AND BLEED AIR TUBED.  NO OIL RESIDUE NOTED.  INSPECTED WATER SEPARATOR AND DOWN STREAM BLEED AIR PLUMBING.  NO OIL RESIDUE NOTED.  PERFORMED OPS & LEAK CHECKED GOOD.    WORK DONE IN REF MM 49-00-00.
